Some formulae for Gegenbauer polynomials
Matematički vesnik, Tome 19 (1967) no. 3, p. 253
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
33B15
@article{MV_1967_19_3_a8,
author = {H. L. Manocha},
title = {Some formulae for {Gegenbauer} polynomials},
journal = {Matemati\v{c}ki vesnik},
pages = {253 },
year = {1967},
volume = {19},
number = {3},
url = {http://geodesic.mathdoc.fr/item/MV_1967_19_3_a8/}
}
H. L. Manocha. Some formulae for Gegenbauer polynomials. Matematički vesnik, Tome 19 (1967) no. 3, p. 253 . http://geodesic.mathdoc.fr/item/MV_1967_19_3_a8/